Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

June 13, 2014Hunterdon County, Sussex County, Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2014, 4:28 AM EDT for Hunterdon County, Sussex County, Warren County, New Jersey; Lehigh County, Northampton County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 4:28 AM EDT (08:28 UTC)
Expired
Jun 13, 2014, 5:30 AM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Sussex County, NJ, Warren County, NJ, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WWUS81 KPHI 130828
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT FRI JUN 13 2014

NJZ001-007>009-PAZ055-060>062-101-103-105-130930-
BERKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
428 AM EDT FRI JUN 13 2014

...SHOWERS WITH HEAVY RAIN WILL AFFECT BERKS...LEHIGH... NORTH 
CENTRAL CHESTER...NORTHAMPTON...HUNTERDON... NORTHWESTERN 
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN MONROE...SOUTHERN 
SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...

AT 425 AM EDT...SHOWERS WITH HEAVY RAIN WERE LOCATED ACROSS MUCH OF 
EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY...MOVING NORTH AT 25 
MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER 
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. 

THESE SHOWERS WILL BE NEAR PALMER HEIGHTS...EMMAUS...WASHINGTON...AND
FORKS AROUND 435 AM...BEATTYESTOWN...HARMONY...HARMONY...AND STEUBEN
AROUND 440 AM...SUCCASUNNA AND STOCKERTOWN AROUND 445 AM.

LAT...LON 4122 7448 4057 7479 4029 7547 3990 7587
      4071 7573 4079 7562 4081 7548 4087 7551
      4104 7529

$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 3:47 AM EDT, 41 minutes earlier.

Area forecast discussion, Jun 13, 3:47 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT FRI JUN 13 2014

.SYNOPSIS...
A WARM WILL LIFT ACROSS THE AREA EARLY TODAY, FOLLOWED BY A COLD
FRONT LATER THIS EVENING AND INTO TONIGHT. HIGH PRESSURE WILL BUILD
ACROSS THE AREA OVER THE WEEKEND, THEN SHIFT OFF THE COAST SUNDAY
NIGHT INTO MONDAY, ALLOWING A WARM FRONT TO LIFT NORTH OF THE AREA
MONDAY. A SLOW MOVING COLD FRONT WILL MOVE THROUGH THE GREAT LAKES
REGION AND NORTHEAST STATES MONDAY NIGHT INTO TUESDAY, FOLLOWED BY
ANOTHER FRONTAL BOUNDARY ON WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ONE MORE DAY OF ONSHORE FLOW, SHOULD KEEP THE CLOUD COVER IN AT
LEAST FOR THE FIRST HALF OF THE DAY. A WEAK PRE FRONTAL TROUGH
SLIDING THROUGH THE AREA WILL BRING A SUBTLE WIND SHIFT TO MORE
SOUTHERLY FLOW AND THEN SOUTHWESTERLY FLOW IN THE LOW AND MID
LEVELS. THIS WILL HELP DRY OUT THE MID LEVELS, AND BREAK UP THE LOW
CLOUDS. THUS LEADING TO WARMER CONDITIONS TODAY AS COMPARED TO
YESTERDAY, INCREASING LAPSE RATES, AND CONSEQUENTLY, INCREASING
INSTABILITY. AS MENTIONED BY THE PREVIOUS SHIFT, ML CAPE VALUES WILL
BE HIGHER THAN WHAT WE'VE SEEN LATELY...500 TO 900 J/KG. THOUGH BULK
SHEAR VALUES ARE MARGINAL, THERE IS A THREAT FOR STRONG
THUNDERSTORMS WITH GUSTY WINDS, ESPECIALLY IF THE MID LEVELS DRY OUT
FASTER THAN EXPECTED. THEN THERE IS A POTENTIAL FOR MID LEVEL DRY
AIR ENTRAINMENT, AND THUS SOME POTENTIAL FOR DOWNBURSTS.

AS MENTIONED BY THE PREVIOUS SHIFT, A POSSIBLE COMPLICATION TO ALL
OF THIS IS THE NEGATIVELY TILTED SHORT WAVE TROUGH CURRENTLY
EXTENDING FROM N CENTRAL OHIO DOWN TO THE SOUTHERN SOUTH CAROLINA
COAST. MODELS SHOW IT BECOMING NEARLY STATIONARY OR WEAKENING,
NEITHER OF WHICH IT IS SHOWING ANY SIGNS OF AT THIS TIME. IF THIS
MOVES OVER OUR REGION FAST ENOUGH, IT COULD RESULT IN EARLIER
CONVECTION WHICH MIGHT DECREASE THE STRONG STORM POTENTIAL LATER IN
THE DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION BETWEEN 00 AND
06Z. IN ITS WAKE, EXPECT DRY AND COLD AIR ADVECTION, LEADING TO
CLEARING SKIES AND LOWS NEAR OR BELOW NORMAL. THE CHANCES FOR
PRECIPITATION SHOULD DROP OFF WITH THE ARRIVAL OF THE FRONT, GIVEN
BOTH THE DRY AIR ADVECTION AND SUBSIDENCE BEHIND THE FRONT.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A WONDERFUL START TO THE FORECAST THIS WEEKEND, FOLLOWED BY POSSIBLE
UNSETTLED WEATHER NEXT WEEK.

CONTINUED EXPECTATIONS FOR A PLEASANT WEEKEND WEEKEND AS HIGH
PRESSURE WILL BUILD ACROSS THE AREA SATURDAY INTO SUNDAY, BEFORE
SHIFTING OFFSHORE SUNDAY NIGHT. DRY WEATHER IS EXPECTED AND
TEMPERATURES WILL RETURN CLOSE TO NORMAL OR SLIGHTLY ABOVE SATURDAY,
AND A FEW DEGREES ABOVE SUNDAY.

ON MONDAY, THE HIGH WILL PUSH FARTHER TO OUR SOUTHEAST, WHILE A WARM
FRONT LIFTS TO OUR NORTH. RIGHT NOW, WE DO NOT EXPECT MUCH IN THE
WAY OF PRECIPITATION MONDAY AS WE WILL HOLD ON TO RELATIVELY DRY
AIR.

BY MONDAY NIGHT AND TUESDAY, MODEL GUIDANCE IS IN AGREEMENT OF A
COLD FRONT/SURFACE TROUGH MOVING OUT OF THE GREAT LAKES AND ACROSS
THE NORTHEAST/MID-ATLANTIC REGION AS AN AREA OF LOW PRESSURE DRIFTS
THROUGH EASTERN CANADA. THEN BEHIND THIS FRONT, MODELS INDICATE
ANOTHER FRONTAL BOUNDARY SWINGING THROUGH ONCE AGAIN AS THE PARENT
LOW REMAINS ACROSS EASTERN CANADA. THE FRONT IS FORECAST TO PUSH
THROUGH THE AREA BY WEDNESDAY NIGHT AND BE OUT SOUTH BY THURSDAY.
THIS ENTIRE PERIOD WILL HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH DAY, ALTHOUGH IT WILL LIKELY NOT BE A WASH OUT
THE ENTIRE TIME.

TEMPERATURES THROUGH THE WEEK ARE EXPECTED TO BE WELL ABOVE NORMAL,
WITH TUESDAY AND WEDNESDAY EXPECTED TO BE THE WARMEST DAYS. RIGHT
NOW WE DO NO HAVE ANY 90 DEGREE DAYS FORECAST, ALTHOUGH IT WOULD NOT
BE SURPRISING FOR IT TO HAPPEN SOMEWHERE TUESDAY OR WEDNESDAY.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

LOW STRATUS IS EXPECTED TO PERSIST THROUGH AT LEAST SUNRISE. AFTER
12Z, WE WILL SEE GRADUAL IMPROVEMENT WITH BOTH CEILINGS AND
VISIBILITIES. BY 18Z, CHANCES INCREASE FOR THUNDERSTORMS ACROSS ALL
OF THE REGION, BUT ESPECIALLY WEST AND NORTH OF PHILADELPHIA. AT
THIS TIME, HAVE INCLUDED MENTION OF VCTS AT KABE, KTTN, KRDG, AND
KPNE FOR A 4 HOUR PERIOD FROM LATE AFTERNOON UNTIL THE COLD FRONT IS
EXPECTED TO ARRIVE. AT KPHL, KILG, KMIV, AND KACY, WHERE THE CHANCE
FOR THUNDER IS A BIT LOWER, HAVE ONLY MENTIONED SHRA AT THIS TIME.

THE COLD FRONT SHOULD SWEEP THROUGH MOST, IF NOT ALL, OF THE AREA
BETWEEN 00 AND 06Z. BEHIND THE FRONT, EXPECT VFR CEILINGS, AND
NORTHWESTERLY WINDS. THERE IS A SMALL RISK FOR BR TO REDEVELOP
TONIGHT BEHIND THE FRONT, BUT HAVE NOT PUT THIS IN THE TAFS YET AS
IT IS DEPENDENT ON THE TIMING OF THE FRONT AND HOW MUCH RAIN
TERMINALS SEE THROUGH THE DAY TODAY.

OUTLOOK...
SATURDAY-MONDAY...MOSTLY VFR.

MONDAY NIGHT-TUESDAY...VFR EXPECTED, WITH A CHANCE OF MVFR
CONDITIONS, ESPECIALLY WITH ANY SHOWERS/THUNDERSTORMS.

&&

.MARINE...
PATCHY FOG IS POSSIBLE THROUGH MID DAY TODAY WITH CONTINUED ON SHORE
FLOW. HOWEVER, THIS AFTERNOON INTO THIS EVENING, WINDS SHOULD BEGIN
TO SHIFT TO MORE SOUTHWESTERLY BUT STILL REMAIN WELL BELOW 25 KT.
THIS AFTERNOON INTO THIS EVENING, THUNDERSTORMS, WITH GUSTY WINDS
ARE POSSIBLE.

A COLD FRONT WILL BRING AN ABRUPT SHIFT TO NORTHWESTERLY WINDS LATE
TONIGHT. BEHIND THE COLD FRONT BOTH SEAS AND WINDS COULD APPROACH
SMALL CRAFT ADVISORY CONDITIONS, BUT CONFIDENCE IS TOO LOW TO ISSUE
AN ADVISORY AT THIS TIME.

OUTLOOK...
SATURDAY-MONDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS WITH
HIGH PRESSURE ACROSS THE WATERS.

MONDAY NIGHT-TUESDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS REMAIN.
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE, WITH HIGHER WINDS AND
SEAS NEAR THUNDERSTORMS.

&&

.HYDROLOGY...
PRECIPITABLE WATER VALUES REMAIN ABOVE NORMAL TODAY. HOWEVER, WITH A
SLIGHT SHIFT IN THE MID AND UPPER LEVEL FLOW THIS MORNING, PWATS
WILL BE LOWER THAN YESTERDAY...CLOSER TO 1.5 INCHES. ALSO, THE
PATTERN BECOMES SLIGHTLY MORE PROGRESSIVE TODAY AHEAD OF THE ARRIVAL
OF THE COLD FRONT. THUS THE FLASH FLOODING THREAT IS A BIT LOWER
TODAY. HOWEVER...POOR DRAINAGE FLOODING IF ANY OF THE STRONGER
STORMS MOVE OVER URBAN AREAS IS STILL A CONCERN THIS AFTERNOON INTO
EARLY THIS EVENING. GIVEN THE UNCERTAINTY AND THE FACT THAT THE
THREAT SHOULD NOT BE WIDESPREAD TODAY...HAVE DECIDED NOT TO ISSUE A
FLASH FLOOD WATCH, BUT WILL MENTION HEAVY RAIN THREAT IN THE HWO.

&&

.TIDES/COASTAL FLOODING...
FOR ALL BUT THE UPPER EASTERN SHORE OF THE CHESAPEAKE, HIGH TIDE HAS
ALREADY COME AND GONE FOR THE SHORES AND TIDAL RIVERS. THERE IS A
SMALL RISK FOR MINOR TIDAL FLOODING AGAIN TONIGHT. HOWEVER, AT THIS
TIME, THE COLD FRONT, AND ASSOCIATED WIND SHIFT TO OFF SHORE FLOW
SHOULD COME THROUGH EARLY ENOUGH THAT TIDES SHOULD STAY JUST BELOW
MINOR TIDAL FLOODING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...ROBERTSON
AVIATION...JOHNSON/ROBERTSON
MARINE...JOHNSON/ROBERTSON
HYDROLOGY...JOHNSON
TIDES/COASTAL FLOODING...JOHNSON
Hazardous weather outlook, Jun 13, 3:48 AM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 AM EDT FRI JUN 13 2014

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-140800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
348 AM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA TODAY WITH
HEAVY RAIN WHICH COULD LEAD TO SOME FLOODING OF POOR DRAINAGE AND
LOW LYING AREAS. A FEW STORMS MAY ALSO PRODUCE STRONG, GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-140800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
348 AM EDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 13, 3:25 AM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 AM EDT FRI JUN 13 2014

NJZ007>009-PAZ060>062-101-103-105-106-130830-
BERKS PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-MORRIS NJ-
NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
325 AM EDT FRI JUN 13 2014

...SHOWERS WITH HEAVY RAIN WILL AFFECT EASTERN LEHIGH...HUNTERDON...
NORTH CENTRAL CHESTER...NORTHERN BUCKS...NORTHWESTERN MONTGOMERY...
SOUTHEASTERN BERKS...SOUTHERN NORTHAMPTON...SOUTHERN WARREN AND WEST
CENTRAL MORRIS COUNTIES...

AT 322 AM EDT...A BROKEN LINE OF SHOWERS WITH HEAVY RAIN WAS
LOCATED FROM CLOVERHILL TO ROBESONIA TO SANATOGA TO GLENMOORE...
MOVING NORTH AT 25 MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THESE SHOWERS WILL BE NEAR SELLERSVILLE...POTTSGROVE...DUBLIN...AND
POTTSTOWN AROUND 330 AM...SOUTH POTTSTOWN...PIPERSVILLE...
PIPERSVILLE...AND PERKASIE AROUND 335 AM...STOWE AND HALFWAY HOUSE
AROUND 340 AM.

LAT...LON 4049 7579 4070 7548 4090 7467 4055 7474
      4051 7478 4051 7479 4042 7477 4028 7515
      4027 7525 4016 7562 3992 7596

ROBERTSON
Special weather statement, Jun 13, 4:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT FRI JUN 13 2014

NJZ001-007>009-PAZ055-060>062-101-103-105-130930-
BERKS PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-
SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
428 AM EDT FRI JUN 13 2014

...SHOWERS WITH HEAVY RAIN WILL AFFECT BERKS...LEHIGH... NORTH
CENTRAL CHESTER...NORTHAMPTON...HUNTERDON... NORTHWESTERN
BUCKS...NORTHWESTERN MONTGOMERY...SOUTHEASTERN MONROE...SOUTHERN
SUSSEX...WARREN AND WESTERN MORRIS COUNTIES...

AT 425 AM EDT...SHOWERS WITH HEAVY RAIN WERE LOCATED ACROSS MUCH OF
EASTERN PENNSYLVANIA AND NORTHWEST NEW JERSEY...MOVING NORTH AT 25
MPH.

VERY HEAVY RAIN WILL FALL FROM THESE SHOWERS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

THESE SHOWERS WILL BE NEAR PALMER HEIGHTS...EMMAUS...WASHINGTON...AND
FORKS AROUND 435 AM...BEATTYESTOWN...HARMONY...HARMONY...AND STEUBEN
AROUND 440 AM...SUCCASUNNA AND STOCKERTOWN AROUND 445 AM.

LAT...LON 4122 7448 4057 7479 4029 7547 3990 7587
      4071 7573 4079 7562 4081 7548 4087 7551
      4104 7529

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:25 AM EDTSpecial Weather StatementPHIHunterdon65 min
Jun 13, 8:32 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren118 min
Jun 13, 11:54 AM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more11 hr
Jun 13, 2:00 PM EDTSpecial Marine WarningPHI90 min
Jun 13, 2:16 PM EDTSpecial Weather StatementPHIWarren119 min
Jun 13, 2:52 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren4 hr
Jun 13, 3:14 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren2 hr
Jun 13, 3:16 PM EDTAreal Flood AdvisoryPHICamden, Gloucester, Hunterdon, Mercer, Salem, Somerset4 hr
Jun 13, 3:36 PM EDTSmall Craft Advisory for Hazardous SeasPHI6 hr
Jun 13, 3:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more52 min
Jun 13, 3:46 PM EDTFlash Flood WarningPHIMorris, Somerset4 hr
Jun 13, 3:52 PM EDTSpecial Weather StatementPHICamden, Gloucester, Mercer, Middlesex, Salem53 min
Jun 13, 4:06 PM EDTSpecial Marine WarningPHI54 min
Jun 13, 4:18 PM EDTFlash Flood WarningPHISussex, Warren4 hr
Jun 13, 4:27 PM EDTSevere Thunderstorm WarningPHIMorris, Somerset, Sussex63 min
Jun 13, 4:58 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden23 min
Jun 13, 5:04 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Middlesex and 3 more4 hr
Jun 13, 5:08 PM EDTSpecial Weather StatementPHIMiddlesex37 min
Jun 13, 5:24 PM EDTFlash Flood WarningPHIMiddlesex4 hr
Jun 13, 5:36 PM EDTSpecial Weather StatementPHIMonmouth54 min
Jun 13, 6:24 PM EDTAreal Flood WarningPHIHunterdon4 hr
Jun 13, 6:26 PM EDTSpecial Weather StatementPHIMonmouth, Ocean94 min
Jun 13, 6:46 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more6 hr
Jun 13, 6:55 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean4 hr
Jun 13, 4:46 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Lehigh, Montgomery3 hr
Jun 13, 6:17 AM EDTRiver Flood WarningPHIChester4 hr
Jun 13, 6:41 AM EDTAreal Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery15 hr
Jun 13, 12:36 PM EDTSpecial Weather StatementPHIBerks69 min
Jun 13, 1:25 PM EDTFlash Flood WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jun 13, 1:48 PM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery4 hr
Jun 13, 1:48 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh57 min
Jun 13, 2:34 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery48 min
Jun 13, 2:42 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton63 min
Jun 13, 3:37 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's4 hr
Jun 13, 4:17 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot58 min
Jun 13, 3:33 PM EDTAreal Flood AdvisoryPHISussex4 hr
Jun 13, 4:38 PM EDTFlash Flood WarningPHIKent4 hr
Jun 13, 7:56 PM EDTSpecial Weather StatementPHISussex64 min

Nearby

Special Weather Statements in New Jersey, 2014Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.